# SDR DALA2015110206724

- Difficulty date: October 31, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 69,453 hours, 31,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 261FF AT AFT GALLEY AREA, REPLACED FLOOR PANEL 261FF AT AFT GALLEY AREA.
